Table of Contents
International Journal of Nuclear Energy
Volume 2013 (2013), Article ID 903904, 12 pages
http://dx.doi.org/10.1155/2013/903904
Research Article

Generalized and Stability Rational Functions for Dynamic Systems of Reactor Kinetics

1Department of Mathematics, Faculty of Science and Arts, Qassim University, P.O. Box 1300 Buraidah, Saudi Arabia
2Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt

Received 27 February 2013; Revised 2 June 2013; Accepted 7 June 2013

Academic Editor: Arkady Serikov

Copyright © 2013 Ahmed E. Aboanber. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmed E. Aboanber, “Generalized and Stability Rational Functions for Dynamic Systems of Reactor Kinetics,” International Journal of Nuclear Energy, vol. 2013, Article ID 903904, 12 pages, 2013. doi:10.1155/2013/903904